# SDR VNAA202407120041

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302035
- Condition: Corroded
- Location: Zone 200
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00147598 DISCREPANCY: LBL 27 FLOOR BEAM IS CORRODED AT F.S. 1031. CORRECTIVE ACTION: REPAIRED/REPLACED CORRODED SECTIONS OF FLOOR BEAM AT LBL 27 IAW CRJ 700 SRM 53-00-41-201-001-A01 AND REO 670-53-61-2254 REV -- DATED 2024-04-05.
